# SDR SWIA2021090760783

- Difficulty date: July 2, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Corroded
- Location: Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED HARDWARE FOUND THROUGHOUT LATCH MECHANISM ON PAX DOOR REFER TO CRJ-700 IPC 52-11-02 FIG1A ITEMS 10,15,20,25,30,115,125,130,135,155,164,165,167,    (C-CHECK RO 9/3/21)   REMOVED CORRODED ROD END AND ATTACH HARDWARE FOR LATCH BOX PUSH-PULL ROD ( ITEMS 10, 15, 20, 25, 30, 115, 125, 130, 135, 155, 164, 165, AND 165 OF CRJ-200 IPC 52-11-02) AND INSTALLED NEW SERVICEABLE HARDWARE IAW CRJ-200 AMM 52-11-25-000/400-801/802. OPS TEST OF THE PASSENGER DOOR LATCH MECH AND DOOR WARNING SYSTEM GOOD AT THIS TIME IAW CRJ-200 AMM 52-11-25-710-801 AND 52-70-04-710-803.
